팔로우
Nicholas Cook
Nicholas Cook
Mathematics Department, Duke University
math.duke.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Large deviations of subgraph counts for sparse Erdős–Rényi graphs
N Cook, A Dembo
Advances in Mathematics 373, 107289, 2020
712020
Size biased couplings and the spectral gap for random regular graphs
N Cook, L Goldstein, T Johnson
Ann. Probab. 46 (1), 72-125, 2018
612018
On the singularity of adjacency matrices for random regular digraphs
NA Cook
Probability Theory and Related Fields 167, 143-200, 2017
462017
Circular law for the sum of random permutation matrices
A Basak, N Cook, O Zeitouni
Electron. J. Probab. 23 23, 1-51, 2018
372018
The circular law for random regular digraphs
N Cook
Ann. Inst. H. Poincaré Probab. Statist. 55 (4), 2111-2167, 2019
362019
Lower bounds for the smallest singular value of structured random matrices
N Cook
The Annals of probability 46 (6), 3442-3500, 2018
352018
Non-Hermitian random matrices with a variance profile (I): deterministic equivalents and limiting ESDs
N Cook, W Hachem, J Najim, D Renfrew
Electron. J. Probab. 23, 1-61, 2018
312018
Discrepancy properties for random regular digraphs
NA Cook
Random Structures & Algorithms 50 (1), 23-58, 2017
182017
Maximum of the characteristic polynomial for a random permutation matrix
N Cook, O Zeitouni
Communications on Pure and Applied Mathematics 73 (8), 1660-1731, 2020
132020
Limiting spectral distribution for non-Hermitian random matrices with a variance profile
N Cook, W Hachem, J Najim, D Renfrew
arXiv preprint arXiv:1612.04428, 2016
122016
The circular law for random regular digraphs with random edge weights
N Cook
Random Matrices: Theory and Applications 6 (03), 1750012, 2017
10*2017
Regularity method and large deviation principles for the Erdős–Rényi hypergraph
NA Cook, A Dembo, HT Pham
Duke Mathematical Journal 173 (5), 873-946, 2024
82024
Non-hermitian random matrices with a variance profile (II): Properties and examples
N Cook, W Hachem, J Najim, D Renfrew
Journal of Theoretical Probability 35 (4), 2343-2382, 2022
82022
Spectrum and pseudospectrum for quadratic polynomials in Ginibre matrices
NA Cook, A Guionnet, J Husson
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 58 (4 …, 2022
62022
Universality of the minimum modulus for random trigonometric polynomials
NA Cook, HH Nguyen
Discrete Analysis 2021 (Paper No. 20), 46 pp, 2021
62021
Spectral properties of non-Hermitian random matrices
NA Cook
University of California, Los Angeles, 2016
62016
Full large deviation principles for the largest eigenvalue of sub-Gaussian Wigner matrices
NA Cook, R Ducatez, A Guionnet
arXiv preprint arXiv:2302.14823, 2023
52023
Random regular digraphs: Singularity and discrepancy
NA Cook
arXiv preprint arXiv:1403.5845, 2014
3*2014
Universality of Poisson limits for moduli of roots of Kac polynomials
NA Cook, HH Nguyen, O Yakir, O Zeitouni
International mathematics research notices 2023 (8), 6648-6690, 2023
22023
Supplement to “Lower bounds for the smallest singular value of structured random matrices.”
N Cook
DOI, 2018
12018
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20